The extended generalized half logistic distribution based on ordered random variables

Authors

  • Devendra Kumar

DOI:

https://doi.org/10.5556/j.tkjm.46.2015.1725

Keywords:

Generalized order statistics, order statistics, record values, extended generalized half logistic distribution, marginal and joint moment generating function, recurrence relations and characterization

Abstract

In this paper, we considered an extended generalized half logistic distribution and derived some explicit expressions and recurrence relations for marginal and joint moment generating functions of generalized order statistics from extended generalized half logistic distribution. The results for record values and order statistics are deduced from the result. Finally, we obtained the characterizing result of this distribution on using the conditional expectation of generalized order statistics.

Author Biography

Devendra Kumar

Department of Statistics, Amity Institute of Applied Sciences Amity University, Noida 201303, India.

References

A. Kulshrestha, R. U. Khan and D. Kumar, On moment generating functions of generalized order statistics from Erlang-truncated exponential distribution, Open J. Statist., 2(2013), 557--564.

D. Kumar, Recurrence relations for marginal and joint moment generating functions of generalized logistic distribution based on lower $k$-th record values and its characterization, ProbStats Fouram, 5 (2012), 47--53.

D. Kumar, Relations for marginal and joint moment generating functions of Marshall-Olkin extended logistic distribution based on lower generalized order statistics and characterization, Amer. J. Math. Manag. Sci., 32(2013), 19-39.

E. K. Al-Hussaini, A. A. Ahmad and M. A. Al-Kashif, Recurrence relations for moment and conditional moment generating functions of generalized order statistics, Metrika, 61(2005), 199--220.

E. K. Al-Hussaini, A. A. Ahmad and M. A. Al-Kashif, Recurrence relations for joint moment generating functions of generalized order statistics based on mixed population,J. Stat. Theory Appl.,6(2007), 134--155.

H. Torabi and F. L. Bagheri, Estimation of parameters for an extended generalized half logistic distribution based on complete and censored data, Journal Iranian Statistical Society, 9 (2010), 171--195.

M. Ahsanullah and M. Z. Raqab, Recurrence relations for the moment generating functions of record values from Pareto and Gumble distributions, Stoch. Model. Appl., 2(1999), 35--48.

M. Z. Raqab and M. Ahsanullah, Relations for marginal and joint moment generating functions of record values from power function distribution,J. Appl.Statist. Sci.,10(2000), 27--36.

M. Z. Raqab and M. Ahsanullah, On moment generating function of records from extreme value distribution, Pakistan J. Statist., 19(2003), 1--13.

N. Balakrishnan and K. H. T. Wong, Approximate MLEs for the location and scale parameters of the half logistic distribution with Type-II right-censoring,IEEE Transactions on Reliability, 40(1991), 140--145.

N. Balakrishnan and K. H. T. Wong, Best linear unbiased estimation of location and scale parameters of the half logistic distribution based on Type-II censored samples, Amer. J. Math. Management Sci., 14(1994), 53--101.

N. Balakrishnan and P. S. Chan, Estimation for the scaled half logistic distribution under Type-II censoring, Comput. Statist. Data Anal., 13 (1992),123--141.

N. Balakrishnan and R. Aggarwala, Relationships for moments of order statistics from the right-truncated generalized half logistic distribution,Ann. Inst. Statist. Math.,48(1996), 519--534.

N. Balakrishnan and S. Puthenpura, Best linear unbiased estimators of location and scale parameters of the half logistic distribution, Journal of Statistical Computation and Simulation, 25(1986),193--204.

N. Balakrishnan, Order statistics from the half logistic distribution, Journal of Statistics and Computer Simulation,20 (1985),287--309.

U. Kamps, A Concept of Generalized Order Statistics, B. G. Teubner Stuttgart, 1995.

U. Kamps and E. Cramer, On distribution of generalized order statistics, Statistics, 35(2001), 269--280.

Downloads

Published

2015-09-30

How to Cite

Kumar, D. (2015). The extended generalized half logistic distribution based on ordered random variables. Tamkang Journal of Mathematics, 46(3), 245-256. https://doi.org/10.5556/j.tkjm.46.2015.1725

Issue

Section

Papers